标题:Some remarks on stability of stochastic singular systems with state-dependent noise
作者:Zhang, Weihai; Zhao, Yong; Sheng, Li
作者机构:[Zhang, Weihai; Zhao, Yong] Shandong Univ Sci & Technol, Coll Elect Engn & Automat, Qingdao 266590, Peoples R China.; [Zhao, Yong] Shandong Univ Sci 更多
通讯作者地址:[Zhang, WH]Shandong Univ Sci & Technol, Coll Elect Engn & Automat, Qingdao 266590, Peoples R China.
来源:AUTOMATICA
出版年:2015
卷:51
页码:273-277
DOI:10.1016/j.automatica.2014.10.044
关键词:Stochastic singular systems; Stability; Linear matrix inequality
摘要:This paper discusses the stability for stochastic singular systems with state-dependent noise in both continuous-time and discrete-time cases. Firstly, the condition for the existence and uniqueness of the solution to stochastic singular systems is given. Based on this condition, the stochastic Ito singular system is transformed into a deterministic standard singular system by means of H-representation method. Secondly, new sufficient conditions for the stability of systems considered are derived in terms of strict linear matrix inequalities. Finally, an example is given to illustrate the effectiveness of the obtained theoretical results. (C) 2014 Elsevier Ltd. All rights reserved.
收录类别:EI;SCIE
WOS核心被引频次:49
资源类型:期刊论文
TOP